# SDR DALA2023111309341

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 FR68 LHS DOORSTOP FITTING #7, HOLES FOUND WITH STARTING HOLE DIAMETER GREATER THAN MAX STARTING HOLE DIAMETER REQUIRED. CORRECTIVE ACTION: REPAIRED PER ER/A 612628-14AD. (0058820)
